New Zero Sugar, Great Coke Taste New Zero Sugar, Great Coke Taste

Trolley

Log in or Register to start shopping

 

Nurofen Cold & Flu Ibuprofen Tablets

Nurofen Cold & Flu Ibuprofen Tablets

8s x 6 x 1

Product:Cold & Flu Relief 200mg/5mg
RSP:£2.99
POR:26.49%
Pack Size:8s
Pack Quantity:8 x Tablets
Product Code:20106
VAT Code:Standard
Brand:Nurofen
Product Category:Grocery > Medicines > Cold Remedies
5000158104303
  • Targets congestion and cold & flu symptoms

 

Product Marketing

Ibuprofen, Phenylephrine

For Relief from:
Symptoms of Cold and Flu including: aches and pains, headache, fever, sore throat, nasal congestion (blocked nose and sinuses)

Ingredients

Each tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride, See leaflet for full list

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Dosage:
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over:
Swallow 2 tablets with water every 8 hours.
Do not chew the tablets.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

Storage

Do not store above 25°C.

Max Temp °C: 25

 

Safety

DO NOT TAKE IF YOU:
have ever had a stomach ulcer, perforation or bleeding
are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
are in the last 3 months of pregnancy
have an overactive thyroid
are taking or have taken MAOI's (antidepressants) within 14 days.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
are a smoker
are pregnant
are being prescribed other medicines

WARNING: Do not take more medicine than the label tells you to.
Read the enclosed leaflet carefully before use.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

 

Manufacturer's Address

Reckitt Benckiser Healthcare (UK) Ltd,
Hull,
HU8 7DS.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »